Couldn't find what you looking for?

TRY OUR SEARCH!

I thought i would post on here as people really know what they're talking about and i need some help. I am 20 years old and have been suffering severe migraines for the past year. In June i was prescribed Migraleve which contains codeine - albeit not a very high dosage. I have been taking the migraleve, i would say, 3 days a week for the last month or so. I have been taking it because i get a really bad migraine headache when i do not take it. I thought it would be better to be safe than sorry.
I took the last dose of it on tuesday. Yesterday i had a banging head all day, but i did not want to take any medication. I had been reading about rebound headaches and started to think that maybe that's what was happening to me. I woke up this morning and felt like i had been hit by a bus - the muscles in my legs ache, it feels like i have the flu. One minute i'm hot, the next i'm cold. I'm sweating and still have a headache. And a strange symptom, my teeth ache. It doesn't feel like regular toothache, just kinda dull.

To the experienced on this website, does it sound like codeine withdrawal symptoms to you? I have been reading some posts and i have not been taking nearly the same amount as some people but does that really matter? I just want it to end. I had to leave university today because i felt like i was going to vomit. Please help.

Loading...

I have also been down that road many times and would say that your on the line of becoming addicted. Any symptoms you dexcribed are clearly the bodies way of saying " feed me. " I would slowly withdraw from Codeine, but not overnight. Codeine has a tendency to have a reaction on the gastro system so you'll feel like you have to go every 10 minutes. Set up a 1 month withdrawal for your self. No need to do this over night.
Best of Luck









anonymous wrote:

I thought i would post on here as people really know what they're talking about and i need some help. I am 20 years old and have been suffering severe migraines for the past year. In June i was prescribed Migraleve which contains codeine - albeit not a very high dosage. I have been taking the migraleve, i would say, 3 days a week for the last month or so. I have been taking it because i get a really bad migraine headache when i do not take it. I thought it would be better to be safe than sorry.
I took the last dose of it on tuesday. Yesterday i had a banging head all day, but i did not want to take any medication. I had been reading about rebound headaches and started to think that maybe that's what was happening to me. I woke up this morning and felt like i had been hit by a bus - the muscles in my legs ache, it feels like i have the flu. One minute i'm hot, the next i'm cold. I'm sweating and still have a headache. And a strange symptom, my teeth ache. It doesn't feel like regular toothache, just kinda dull.

To the experienced on this website, does it sound like codeine withdrawal symptoms to you? I have been reading some posts and i have not been taking nearly the same amount as some people but does that really matter? I just want it to end. I had to leave university today because i felt like i was going to vomit. Please help.

Quote:

Reply

Loading...

I'm responding here because of your symptoms. My sister had the same thing. In her 20's she started getting severe headaches. She was diagnosed with fibromuscular dysplasia. She's been operated on and on medication and the headaches are basically gone now. Hope that helps.
Reply

Loading...

thank you thank you thank you! i recently stopped taking co codamol for mygrain type headaches and have been through agony! reading your post has helped me so much - even down to you saying about your teeth hurting! this is me! this is what i am going through at the moment and now at least i don't think i am going mad any more!
Reply

Loading...